This is ridiculous: I’m allergic to an anti-itch cream

Welcome to my melodramatic overshare!

Benadryl Extra Strength topical cream gives me hives. This is fucking ridiculous and so frustrating. I thought maybe last time I used it I was just having a reaction from being covered head, knees and toes in hives and having three types of itch-stopping creams all over my body, but no. I now have hives on both of my palms, and on the rash I was trying to stop the itch on. This is insane. I have no one to vent to currently, so I’m venting here. It’s a fucking histamine blocker! Did someone hit the “Evil” button on the machine by accident when making this batch? Jesus eating a corndog.

On the plus side, the rash is so overloaded right now with histamine that the signal’s kind of blown out and it’s numb now. But that’s going to fucking smart in a few minutes. Oh, starting…now. It feels like I just burnt myself on an iron. But that’s subsiding a bit. It’s going to itch again, though. Oh, the pain’s back. It’s kind of pulsing, or throbbing. It’s like a theremin sort of feeling.

And they’re spreading. I got all that shit off a half hour ago.

I’m not allergic to anything at all but this and one kind of medication. And it isn’t a sulfa drug or anything like that.What. The. Fuck.

If I wake up with my throat swollen shut, tell candy I loved it.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s